Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Endomorphisms of Finitely Presented Modules

Gabriel Sabbagh
Proceedings of the American Mathematical Society
Vol. 30, No. 1 (Sep., 1971), pp. 75-78
DOI: 10.2307/2038225
Stable URL: http://www.jstor.org/stable/2038225
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Endomorphisms of Finitely Presented Modules
Preview not available

Abstract

It is proved that every surjective or injective endomorphism of a finitely presented left module over a right perfect ring is an isomorphism.

Page Thumbnails

  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78